图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 52, 2020 卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v45.i4.10
pages 1-15

Parameter Estimation Algorithm of the Linear Regression with Bounded Noise in Measurements of All Variables

Nikolay N. Salnikov
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agensy of Ukraine, Kyiv, Ukraine
Sergey V. Siryk
National Technical University of Ukraine "Kyiv Polytechnic Institute"

ABSTRACT

Nonconvex set of values of parameters consistent with the current measurement of the input and output variables is represented as the union of a finite number of convex subsets. The solution of the estimation problem is reduced to choosing one of the subsets and solving the obtained system of convex inequalities. This problem is solved using the previously proposed ellipsoid method modification which works in case of a finite number of incompatible inequalities. Computational cost of the proposed algorithm is compared with that of similar estimation problem without noise. The properties of the algorithm are illustrated by numerical examples.


Articles with similar content:

A FULLY ADAPTIVE INTERPOLATED STOCHASTIC SAMPLING METHOD FOR LINEAR RANDOM PDES
International Journal for Uncertainty Quantification, Vol.7, 2017, issue 3
Johannes Neumann, John Schoenmakers, Martin Eigel, Felix Anker, Christian Bayer
Optimal Control Using Nonlinear Probabilistic Tests
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
Sergey V. Sokolov
Control of Stationary Parametrically Nonlinear Objects
Journal of Automation and Information Sciences, Vol.37, 2005, issue 11
Vsevolod M. Kuntsevich
Convergence of a Matrix Gradient Control Algorithm with Feedback Under Constraints
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Yarema I. Zyelyk
Modified Extragradient Method with Bregman Divergence for Variational Inequalities
Journal of Automation and Information Sciences, Vol.50, 2018, issue 8
Vladimir V. Semenov